Seguir
Joaquín Barrera
Joaquín Barrera
Profesor de Matemáticas
Dirección de correo verificada de juntadeandalucia.es
Título
Citado por
Citado por
Año
A new class of slant submanifolds in generalized Sasakian space forms
P Alegre, J Barrera, A Carriazo
Mediterranean Journal of Mathematics 17 (3), 76, 2020
102020
The Maslov form in non-invariant slant submanifolds of S-space-forms
J Barrera, A Carriazo, LM Fernández, A Prieto-Martín
Annali di Matematica Pura ed Applicata 191 (4), 803-818, 2012
22012
A closed form for slant submanifolds of generalized Sasakian space forms
P Alegre, J Barrera, A Carriazo
Mathematics 7 (12), 1238, 2019
12019
A Generalization of Magnetic Curves in Contact Metric Geometry
P Alegre, J Barrera, A Carriazo, D García-Cano
Results in Mathematics 79 (4), 141, 2024
2024
Curvature invariants of slant submanifolds in S-space forms
P Alegre, J Barrera, A Carriazo, LM Fernández
Indian Journal of Pure and Applied Mathematics 53 (4), 993-1005, 2022
2022
An Overview of Recent Developments in Slant Submanifolds
P Alegre, J Barrera, A Carriazo
Complex Geometry of Slant Submanifolds, 1-17, 2022
2022
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–6